# SDR ASAA2018072325485

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 36,713 hours, 11,151 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Circuit Breaker
- Part number: BACC18AD5
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF FA REPORTS ALL LAVS WILL NOT FLUSH. GROUNDED - YES. DIVERSION TIME 63 MINUTES - FOUND VAC WASTE CNTRL C/B ON P91 PNL OPEN, RESET C/B AS PER AMM 20-60-01. ACCOMPLISHED OPS CHK OF ALL LAVS OPS CHK GOOD OK FOR SERVICE REF FIM 38-30 TASK 811.
